advertisement
Question
Posted by: Menopausal | 2012/03/28

Is it harmful to take Estradot 50 and Red Clover simultaneously?


Dear Cyber Phamacist


Is it harmful to take Estradot 50 and Red Clover simultaneously?


I was prescribed a hormone patch (Estradot 50) for hot flushes but it was not really helping all that much.


Will it be dangerous to combine it with Red Clover (Promensil D/S 30)?


Regards


Menopausal

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Red Clover and related products are generally intended to be a HRT substitute and are not intended to be taken in combination with these drugs as very little research on this combination has been done. Although some experts reckon the combo should be okay, best would be to give the HRT some time to have its full effect, and even to ask your doctor to adjust your HRT dose.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2012/03/29

Hi

Red Clover and related products are generally intended to be a HRT substitute and are not intended to be taken in combination with these drugs as very little research on this combination has been done. Although some experts reckon the combo should be okay, best would be to give the HRT some time to have its full effect, and even to ask your doctor to adjust your HRT dose.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement